# SDR DALA1036409864

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 1108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO STA 1108 GUSSET HAS CORROSION FRONT AND BACK SIDE.  LOWER AFT CARGO JAMB CORNER.  REMOVED CORROSION IAW SRM 51-10-3 FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  R & R GUSSET IAW SRM 51-30-2, 51-30-5.
